TitleThreshold management in a coupled economic–ecological system
Publication TypeJournal Article
Year of Publication2012
AuthorsChen, Y, Jayaprakash, C, Irwin, E
JournalJournal of Environmental Economics and Management
Volume64
Issue3
Pagination442 - 455
Date PublishedJan-11-2012
ISSN00950696
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0095069612000381http://api.elsevier.com/content/article/PII:S0095069612000381?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0095069612000381?httpAccept=text/plain
DOI10.1016/j.jeem.2012.04.003
Short TitleJournal of Environmental Economics and Management